# SDR CALA9701243

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14208
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370523
- Condition: Inoperative
- Location: Rudder
- Part time: 74,255 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C ATTEMPTED TO BANK LT WITH YAW DAMPER ON AND AUTOPILOT ENGAGED WHILE CLIMBING THRU 17,000 FT. THE YAW DAMPER WAS SWITCHED OFF AND ROLL ARRESTED. BANK ANGLE DID NOT EXCEED 15 DEG. APPROPRIATE CHECKLISTS COMPLETED AND THE FLT CONTINUED W/O PROBLEM. THE RUDDER PCU WAS R/R'D AND FUNCTIONAL CHECKS GOOD IAW MM 27-21-91. IN ADDITION, FCD 2210-01265 AUTOPILOT MAJOR COMPONENTS INSPECTION WAS COMPLIED WITH, ALL CHECKS GOOD.  THE UNIT COMPLETED TOP ASSY RECEIVING TESTING AT PARKER PER OVERHAUL MANUAL WITH ONLY MINOR DEVIATIONS.  PARKER CONCLUDED THAT NO DISCREPANCIES WERE FOUND WHICH WOULD HAVE LEAD TO AN ANOMALY IN RUDDER PCU OPERATION.
